# SDR DALA2025042403210

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,843 hours, 28,553 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ 2L INOP. CORRECTIVE ACTION: REPLACED 2L SLIDE IND. LIGHT CAP ASSY. CKS. OK. (0927954)
